RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 4  


Trajectory attractors of reaction-diffusion systems with small diffusion
M. I. Vishik, V. V. Chepyzhov
3
Frequency characteristics of linear recurrence sequences over Galois rings
O. V. Kamlovskii
31
On Riemann sums and maximal functions in $\mathbb R^n$
G. A. Karagulyan
53
Blow-up of Oskolkov's system of equations
M. O. Korpusov, A. G. Sveshnikov
83
Structure of the Jacobson radical in the endomorphism ring of a mixed completely decomposable Abelian group
V. M. Misyakov
109
Generalized Pollaczek polynomials
V. N. Sorokin
113
The solution of Arnold's problem on the weak asymptotics of Frobenius numbers with three arguments
A. V. Ustinov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019